BibTeX record journals/cacm/Duong-KienHM76

download as .bib file

@article{DBLP:journals/cacm/Duong-KienHM76,
  author    = {C. Duong{-}Kien and
               Hans{-}J{\"{u}}rgen Hoffmann and
               D. Muth},
  title     = {An Improvement to Martin's Algorithm for Computation of Linear Precedence
               Functions},
  journal   = {Commun. {ACM}},
  volume    = {19},
  number    = {10},
  pages     = {576--577},
  year      = {1976},
  url       = {http://doi.acm.org/10.1145/360349.360360},
  doi       = {10.1145/360349.360360},
  timestamp = {Tue, 07 Jun 2011 16:51:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Duong-KienHM76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}